Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 175, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 9:27 PM EDT for 4 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 9:27 PM EDT (01:27 UTC)
- Expired
- May 25, 2011, 10:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Hendricks County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 40 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:44 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
941
WUUS53 KIND 260127
SVRIND
INC063-109-119-133-260215-
/O.NEW.KIND.SV.W.0175.110526T0127Z-110526T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
WEST CENTRAL MORGAN COUNTY IN CENTRAL INDIANA...
NORTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1015 PM EDT
* AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES NORTH OF SPENCER...OR 22 MILES NORTHWEST OF
BLOOMINGTON...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EMINENCE AROUND 935 PM EDT...
BELLE UNION AND LITTLE POINT AROUND 940 PM EDT...
STILESVILLE AROUND 945 PM EDT...
AMO AND COATESVILLE AROUND 950 PM EDT...
CLAYTON AROUND 955 PM EDT...
DANVILLE AROUND 1000 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 39 AND 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3958 8683 3957 8671 3978 8671 3977 8639
3937 8669 3946 8688
TIME...MOT...LOC 0127Z 208DEG 40KT 3945 8675
WIND...HAIL 60MPH 1.50IN
$$
KOCH1 follow-up statement
752
WWUS53 KIND 260142
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 PM EDT WED MAY 25 2011
INC119-260150-
/O.CAN.KIND.SV.W.0175.000000T0000Z-110526T0215Z/
OWEN-
942 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3947 8667 3954 8676 3957 8676 3957 8671
3978 8671 3977 8639
TIME...MOT...LOC 0140Z 208DEG 40KT 3958 8666
$$
INC063-109-133-260215-
/O.CON.KIND.SV.W.0175.000000T0000Z-110526T0215Z/
HENDRICKS-MORGAN-PUTNAM-
942 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HENDRICKS...NORTHWESTERN MORGAN AND SOUTHEASTERN PUTNAM COUNTIES
UNTIL 1015 PM EDT...
AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHEAST OF GREENCASTLE...OR 28 MILES NORTH OF BLOOMINGTON...
MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STILESVILLE AROUND 945 PM EDT...
AMO AND COATESVILLE AROUND 950 PM EDT...
CLAYTON AROUND 955 PM EDT...
DANVILLE AROUND 1000 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3947 8667 3954 8676 3957 8676 3957 8671
3978 8671 3977 8639
TIME...MOT...LOC 0140Z 208DEG 40KT 3958 8666
WIND...HAIL 60MPH 1.50IN
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:55 PM EDT, 32 minutes earlier.
Area forecast discussion, May 25, 8:55 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 855 PM EDT WED MAY 25 2011 .UPDATE... THE MESO DISCUSSION HAS BEEN UPDATED BELOW. && .MESO UPDATE... MAIN CONVECTIVE OUTFLOW APPEARS TO BE LOCATED ALONG THE FAR SOUTHERN ZONES...FROM VINCENNES TO BEDFORD TO NEAR NORTH VERNON. DEEP LAYER SHEAR IS MAXIMIZED OVER INDIANA AT THIS TIME. SUPERCELLS AHEAD OF SQUALL LINE WILL CONTINUE TO POSE A THREAT FOR VERY LARGE HAIL AND TORNADOES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. BEST TORNADIC POTENTIAL OVER THE NEXT COUPLE OF HOURS APPEARS TO BE ROUGHLY ALONG AND SOUTH OF A TERRE HAUTE TO GREENSBURG LINE...CLOSEST TO OUTFLOW BOUNDARY. SQUALL LINE APPROACHING FROM THE WEST WILL BE MOVING INTO A MORE FAVORABLE ENVIRONMENT SHEAR WISE AS IT MOVES INTO THE LOCAL AREA AS WELL...SUGGESTING AN INCREASING THREAT FOR WIND DAMAGE AND EMBEDDED TORNADOES. && .SYNOPSIS... LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK. && .NEAR TERM /TONIGHT/... SPC HAS EXTENDED WATCH TIL 06Z AS SECOND LINE OF THUNDERSTORMS MOVE THROUGH. ALSO FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 08Z AS PORTIONS ACROSS OUR SOUTHWEST AND NORTHWEST HAVE ALREADY EXPERIENCED HEAVY RAINFALL. LOW LEVEL BOUNDARY EXTENDS FROM NEAR VINCENNES TO GREENSBURG AND DAYTON. THREAT OF SEVERE WEATHER LOOKS ESPECIALLY BAD ACROSS OUR SOUTH THIS EVENING. TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT 12Z. DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT UNCERTAINTY IS HIGH. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... MAIN PROBLEM POPS MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST THURSDAY NIGHT. THIS SUPPORTS WETTER MET. FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70 THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY. GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD BLOCK COOLING. FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER MAV FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT. THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG EFFECT ON DEWPOINTS. && .AVIATION.../DISCUSSION FOR 00Z TAFS/... NUMEROUS THUNDERSTORMS WILL BE THE RULE EARLY PART OF THE TAF PERIOD TO AT LEAST 02Z OVER WESTERN SECTIONS TO 04Z-05Z KIND AND KBMG. SURFACE OBS SHOWS LINE OF THUNDERSTORMS OVER CENTRAL AND SOUTHERN ILLINOIS WHICH WILL MOVE EAST ACROSS CENTRAL INDIANA THIS EVENING. ALSO SCATTERED STRONG THUNDERSTORMS ALSO ACROSS CENTRAL INDIANA. AFTER THUNDERSTORMS MOVE THROUGH ONLY ISOLATED LIGHT SHOWERS OR POSSIBLY A THUNDERSHOWER EXPECTED REST OF THE NIGHT AS MODELS MOVE DRY SLOT INTO OUR REGION. MODEL TIME HEIGHT SECTIONS INDICATES LOWER LEVEL WILL BECOME SATURATED LATE TONIGHT INDICATING MOSTLY MVFR CEILINGS. I WOULD NOT RULE OUT IFR CEILINGS AT KLAF...BUT MVFR APPEARS MOST LIKELY AT THIS TIME. ON THURSDAY...LOOK FOR SHOWERS TO BECOME MORE NUMEROUS WITH A FEW THUNDERSTORMS AS UPPER LOW MOVES ACROSS OUR AREA. CEILINGS SHOULD REMAIN MVFR FROM KIND AND KHUF AND NORTHWARD. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 400 AM EDT... ZONES INZ021-028>031-035>049-051>057-060>065-067>072- && MESO UPDATE...JAS SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK/JH LONG TERM....JK AVIATION...JH
Hazardous weather outlook, May 25, 2:48 PM EDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 248 PM EDT WED MAY 25 2011 INZ028-029-035-043-044-261900- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...TORNADO WATCH UNTIL 7 PM EDT... .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. FLOODING WILL PERSIST NEAR THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. FLOODING SHOULD PERSIST ALONG THE WABASH RIVER INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-030-031-036>042-047>049-056-057-064-065-072-261900- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW- DECATUR-JENNINGS- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT... THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045-046-051>055-060>063-067>071-261900- PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE- MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH UNTIL 7 PM EDT... THERE IS A HIGH RISK FOR SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, May 25, 8:54 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
854 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FUNNEL CLOUD LYNN 40.05N 84.94W
05/25/2011 RANDOLPH IN PUBLIC
NEAR LYNN AND 100 S.
&&
AHOMANNLocal storm report, May 25, 8:58 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
858 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL COLUMBUS 39.21N 85.91W
05/25/2011 M1.75 INCH BARTHOLOMEW IN AMATEUR RADIO
CENTRAL AVE AND US 31.
&&
AHOMANNLocal storm report, May 25, 9:02 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL COLUMBUS 39.21N 85.91W
05/25/2011 M1.75 INCH BARTHOLOMEW IN AMATEUR RADIO
ROCKY FORD AND 330 CENTRAL.
&&
AHOMANNLocal storm report, May 25, 9:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM FUNNEL CLOUD 4 S COLUMBUS 39.15N 85.91W
05/25/2011 BARTHOLOMEW IN AMATEUR RADIO
WALL CLOUD WITH NO ROTATION AT US 31 AND 400 S.
&&
AHOMANNLocal storm report, May 25, 9:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
909 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL MORRISTOWN 39.67N 85.70W
05/25/2011 M1.00 INCH SHELBY IN TRAINED SPOTTER
&&
AHOMANNLocal storm report, May 25, 9:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
926 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL NEW CASTLE 39.92N 85.36W
05/25/2011 M1.25 INCH HENRY IN AMATEUR RADIO
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:10 PM EDT | Tornado Warning | IND | Hancock, Johnson, Marion, Shelby | 50 min |
| May 25, 8:30 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Shelby | 45 min |
| May 25, 8:41 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 34 min |
| May 25, 8:45 PM EDT | Tornado Warning | IND | Hancock, Rush, Shelby | 15 min |
| May 25, 8:46 PM EDT | Tornado Warning | IND | Daviess, Knox | 59 min |
| May 25, 8:53 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 67 min |
| May 25, 8:56 PM EDT | Tornado Warning | IND | Greene, Monroe, Morgan, Owen | 33 min |
| May 25, 9:00 PM EDT | Tornado Warning | IND | Greene, Sullivan, Vigo | 60 min |
| May 25, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph, Rush | 30 min |
| May 25, 9:11 PM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 34 min |
| May 25, 9:11 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Rush, Shelby | 49 min |
| May 25, 9:22 PM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more | 53 min |
| May 25, 9:24 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Vermillion | 36 min |
| May 25, 9:27 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 33 min |
| May 25, 9:32 PM EDT | Tornado Warning | IND | Clay, Greene, Owen, Putnam, Sullivan, Vigo | 43 min |
| May 25, 9:35 PM EDT | Tornado Warning | IND | Montgomery, Parke, Putnam | 25 min |
| May 25, 9:37 PM EDT | Tornado Warning | IND | Daviess, Knox, Martin | 53 min |
| May 25, 9:48 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 42 min |
| May 25, 9:51 PM EDT | Tornado Warning | IND | Boone, Carroll, Clay, Clinton, Fountain, Hendricks and 5 more | 24 min |
| May 25, 10:04 PM EDT | Tornado Warning | IND | Brown, Greene, Lawrence, Martin, Monroe, Morgan and 1 more | 41 min |
| May 25, 10:12 PM EDT | Tornado Warning | IND | Boone, Carroll, Clinton, Hendricks, Howard, Marion and 4 more | 48 min |
| May 25, 10:25 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 1 more | 50 min |
| May 25, 10:35 PM EDT | Tornado Warning | IND | Boone, Carroll, Clinton, Hamilton, Hendricks, Howard and 2 more | 40 min |
| May 25, 10:55 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Jackson, Jennings and 2 more | 50 min |
| May 25, 10:58 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 47 min |
| May 25, 11:06 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Howard, Madison and 3 more | 39 min |
| May 25, 11:08 PM EDT | Tornado Warning | IND | Hamilton, Howard, Madison, Tipton | 41 min |
| May 25, 11:12 PM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Randolph, Rush, Shelby | 48 min |
| May 25, 11:24 PM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Madison | 36 min |
| May 25, 11:29 PM EDT | Areal Flood Warning | IND | Daviess, Jackson, Knox, Lawrence, Martin | 6 hr |
| May 25, 11:38 PM EDT | Areal Flood Warning | IND | Henry, Randolph | 6 hr |
| May 25, 11:58 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 27 min |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Greene, Owen | 70 hr |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Gibson, Knox | 9 days |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Delaware, Madison | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Hamilton, Madison | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Clay, Greene | 21 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.